A note on Maass forms of icosahedral type

Andrew R. Booker*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

203 Downloads (Pure)


Using ideas of Ramakrishnan, we consider the icosahedral analogue of the theorems of Sarnak and Brumley on Hecke–Maass newforms with Fourier coefficients in a quadratic order. Although we are unable to conclude the existence of an associated Galois representation in this case, we show that one can deduce some implications of such an association, including weak automorphy of all symmetric powers and the value distribution of Fourier coefficients predicted by the Chebotarev density theorem.

Original languageEnglish
Pages (from-to)1315-1324
Number of pages10
JournalMathematische Zeitschrift
Issue number3-4
Early online date24 Oct 2018
Publication statusPublished - 1 Aug 2019


Dive into the research topics of 'A note on Maass forms of icosahedral type'. Together they form a unique fingerprint.

Cite this